Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Spotting, vomiting and breast tenderness. On nuvaring. Had unprotected sex. Am I pregnant?

I have consistently been on the nuvaring since dec with only one period. Ive never sptted bt suddenly experincing light pink spotting inconsistently for three day about two weeks of tense breast tenderness inconsistent vomitting am i pregnant. i took hpt twice came out negative last date of unprotected sex july 16th. i always rempve the ring during intercourse never. exceeding an hr?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

I dont think these are signs of pregnancy. I suggest you do serum beta hCG test which is specific in identifying pregnancy.

I hope I answered your query. I will be available for any followup queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor